# SDR UPS96205973

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED NR 1 BULLNOSE I/B LUG CORRODED.  REMOVED AND REPLACED NR 1 K-FLAP BULLNOSE IAW MM 27-81-0 AND OHM 57-51-01.
